Polynomial Computability of Fields of Algebraic Numbers Научная публикация
Журнал |
Doklady Mathematics
ISSN: 1064-5624 , E-ISSN: 1531-8362 |
||||||||
---|---|---|---|---|---|---|---|---|---|
Вых. Данные | Год: 2018, Том: 98, Номер: 1, Страницы: 341-343 Страниц : 3 DOI: 10.1134/S1064562418050137 | ||||||||
Авторы |
|
||||||||
Организации |
|
Реферат:
We prove that the field of complex algebraic numbers and the ordered field of real algebraic numbers have isomorphic presentations computable in polynomial time. For these presentations, new algorithms are found for evaluation of polynomials and solving equations of one unknown. It is proved that all best known presentations for these fields produce polynomially computable structures or quotient-structures such that there exists an isomorphism between them polynomially computable in both directions.
Библиографическая ссылка:
Alaev P.E.
, Selivanov V.L.
Polynomial Computability of Fields of Algebraic Numbers
Doklady Mathematics. 2018. V.98. N1. P.341-343. DOI: 10.1134/S1064562418050137 WOS Scopus OpenAlex
Polynomial Computability of Fields of Algebraic Numbers
Doklady Mathematics. 2018. V.98. N1. P.341-343. DOI: 10.1134/S1064562418050137 WOS Scopus OpenAlex
Оригинальная:
Alaev P.E.
, Селиванов В.Л.
Полиномиальная вычислимость полей алгебраических чисел
Доклады Академии наук. Серия: Математика, информатика, процессы управления. 2018. Т.481. №4. С.355-357. DOI: 10.31857/S086956520001685-6 OpenAlex
Полиномиальная вычислимость полей алгебраических чисел
Доклады Академии наук. Серия: Математика, информатика, процессы управления. 2018. Т.481. №4. С.355-357. DOI: 10.31857/S086956520001685-6 OpenAlex
Идентификаторы БД:
Web of science: | WOS:000443716900012 |
Scopus: | 2-s2.0-85052881621 |
OpenAlex: | W2891212621 |